# SDR AALA20010003

- Difficulty date: December 8, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK FROM LIGHTENING HOLE IN CUSP STATION 228 LEFT SIDE.  INSTALLED DOUBLER PER AARD 53-00-00-02 AND SRM 53-01 FIG 4.  (M)
